# SDR ASAA0956830

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 8,661 hours, 2,624 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA "P" INDICATOR EXTENDED.  REMOVED AND REPLACED NR 1 ENG IDG SCAVENGE AND CHARGE FILTERS.  NO CONTAMINATION / OIL DISCOLORATION NOTED.  RESET DELTA "P" INDICATOR AND GEN DISC NR 1 C/B.  IDLE RAN LEAK CHECK GOOD.  DPI DECAL INSTALLED AT IDG AND 1ST OCCURRENCE ANNOTATED.  REF AMM 24 11 41 200 801 AND 24 11 41 400 801.
